# SDR SIMA201133608

- Difficulty date: November 29, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,295 hours, 16,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656047
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND LEFT FORWARD FUSELAGE SKIN BIRD STRIKE DAMAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-53MR-1881 R1 PART C.  THE AIRCRAFT WAS RETURNED TO SERVICE.
